Alert archive / California / Red Flag Warnings in 2008

Red Flag Warning 8, NWS Sacramento, CA

August 26, 2008

NWS Sacramento, CA issued this red flag warning at Aug 26, 2008, 11:20 AM PDT. It took effect at Aug 27, 2008, 5:00 AM PDT. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 26, 2008, 11:20 AM PDT (18:20 UTC)
In effect from
Aug 27, 2008, 5:00 AM PDT
Expired
Aug 29, 2008, 11:00 AM PDT
In force
54 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KSTO 261820
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
1120 AM PDT TUE AUG 26 2008

...HOT TEMPERATURES...GUSTY WINDS AND LOW HUMIDITY EXPECTED FOR WEDNESDAY
AND THURSDAY...

.DISCUSSION...
STRONG HIGH PRESSURE WILL CAUSE HOT TEMPERATURES WEDNESDAY AND
THURSDAY. AS THIS DEVELOPS...STRONG SURFACE HIGH PRESSURE OVER
OREGON WILL CAUSE LOCALLY GUSTY NORTH TO NORTHEAST WINDS. HUMIDITY
WILL DROP INTO THE SINGLE DIGITS BOTH WEDNESDAY AND THURSDAY
AFTERNOONS. OVERNIGHT HUMIDITY RECOVERIES WILL REMAIN NEAR OR
BELOW 30 PERCENT IN THERMAL BELTS WEDNESDAY NIGHT.

WIDESPREAD STRONG WINDS ARE NOT EXPECTED WITH THIS EVENT. HOWEVER
...LOCALLY FAVORED CANYONS...PASSES...AND RIDGES WILL EXPERIENCE
GUSTY WINDS WEDNESDAY AND THURSDAY...ESPECIALLY DURING THE LATE
NIGHT AND EARLY MORNING HOURS. THE COMBINATION OF GUSTY WIND...LOW
HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE
ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF NORTHERN CALIFORNIA
WEDNESDAY MORNING INTO THURSDAY EVENING.

CAZ264-271230-
/O.UPG.KSTO.FW.A.0007.080827T0900Z-080829T0000Z/
/O.NEW.KSTO.FW.W.0008.080827T1200Z-080829T0300Z/
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
1120 AM PDT TUE AUG 26 2008

...RED FLAG WARNING IN EFFECT FROM 5 AM WEDNESDAY TO 8 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 8 PM PDT
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

AREAS OF LOW HUMIDITY WILL DEVELOP TONIGHT...AND CONTINUE THROUGH
THURSDAY EVENING. HUMIDITY MAY DROP INTO THE SINGLE DIGITS DURING
THE AFTERNOONS WEDNESDAY AND THURSDAY...AND NOT RECOVER MUCH ABOVE 
25 TO 35 PERCENT IN THERMAL BELTS OVERNIGHT. MEANWHILE...LOCALLY 
GUSTY NORTHEAST WINDS WILL DEVELOP BY WEDNESDAY MORNING AND
CONTINUE INTO THURSDAY. WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE
EXPECTED THROUGH FAVORED CANYONS...PASSES...AND RIDGES. WINDS WILL
BE STRONGEST DURING THE EARLY MORNING AND LATE NIGHT HOURS. THEY
WILL DROP OFF SOMEWHAT DURING THE DAY...BEFORE INCREASING AGAIN AT
NIGHT. AFTERNOON HIGH TEMPERATURES MAY EXCEED 100 DEGREES IN THE
LOWER ELEVATIONS WEDNESDAY AND THURSDAY AFTERNOONS. THE
COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND
DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING
WEDNESDAY MORNING THROUGH THURSDAY EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ213-215-263-266>269-279-271230-
/O.UPG.KSTO.FW.A.0007.080827T0900Z-080829T0000Z/
/O.NEW.KSTO.FW.W.0008.080827T1800Z-080829T0300Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-EASTERN MENDOCINO NF-
1120 AM PDT TUE AUG 26 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 8 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 8 PM PDT
THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

AREAS OF LOW HUMIDITY WILL DEVELOP LATE TONIGHT...AND CONTINUE
THROUGH THURSDAY EVENING. HUMIDITY MAY DROP INTO THE SINGLE DIGITS
DURING THE AFTERNOONS WEDNESDAY AND THURSDAY...AND NOT RECOVER
MUCH ABOVE 25 TO 35 PERCENT IN THERMAL BELTS OVERNIGHT.
MEANWHILE...LOCALLY GUSTY NORTHEAST WINDS WILL DEVELOP BY
LATE WEDNESDAY MORNING AND CONTINUE INTO THURSDAY EVENING. WINDS OF 15 TO
25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED THROUGH FAVORED
CANYONS...PASSES...AND RIDGES. WINDS WILL BE STRONGEST DURING THE
EARLY MORNING AND LATE NIGHT HOURS. THEY WILL DROP OFF SOMEWHAT
DURING THE DAY...BEFORE INCREASING AGAIN AT NIGHT. AFTERNOON HIGH
TEMPERATURES MAY EXCEED 100 DEGREES IN THE LOWER ELEVATIONS
WEDNESDAY AND THURSDAY AFTERNOONS...AND RISE INTO THE 90S EVEN AT
HIGHER ELEVATIONS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT
TEMPERATURES AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED
FLAG WARNING FROM LATE WEDNESDAY MORNING THROUGH THURSDAY EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ214-216-271230-
/O.NEW.KSTO.FW.W.0008.080827T1800Z-080829T0300Z/
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-
1120 AM PDT TUE AUG 26 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 8 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 8 PM PDT
THURSDAY. 

AREAS OF LOW HUMIDITY WILL DEVELOP TONIGHT...AND CONTINUE THROUGH
THURSDAY EVENING. HUMIDITY MAY DROP INTO THE SINGLE DIGITS DURING
THE AFTERNOONS WEDNESDAY AND THURSDAY...AND NOT RECOVER MUCH ABOVE 
25 TO 35 PERCENT IN THERMAL BELTS OVERNIGHT. MEANWHILE...LOCALLY 
GUSTY NORTHEAST WINDS WILL DEVELOP BY LATE WEDNESDAY MORNING AND
CONTINUE INTO THURSDAY. WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE
EXPECTED THROUGH FAVORED CANYONS...PASSES...AND RIDGES. WINDS WILL
BE STRONGEST DURING THE EARLY MORNING AND LATE NIGHT HOURS. THEY
WILL DROP OFF SOMEWHAT DURING THE DAY...BEFORE INCREASING AGAIN AT
NIGHT. AFTERNOON HIGH TEMPERATURES MAY EXCEED 100 DEGREES WEDNESDAY
AND THURSDAY AFTERNOONS. THE COMBINATION OF GUSTY WIND...LOW
HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE
ISSUANCE OF A RED FLAG WARNING WEDNESDAY MORNING THROUGH THURSDAY
EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

SG
7 follow-up statements
000 
WWUS86 KSTO 271200
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
500 AM PDT WED AUG 27 2008

...HOT TEMPERATURES...GUSTY WINDS AND LOW HUMIDITY TODAY AND 
THURSDAY...

.DISCUSSION...
STRONG HIGH PRESSURE WILL CAUSE HOT TEMPERATURES TODAY AND
THURSDAY. AS THIS DEVELOPS...STRONG SURFACE HIGH PRESSURE OVER
OREGON WILL CAUSE LOCALLY GUSTY NORTH TO NORTHEAST WINDS. HUMIDITY
WILL DROP INTO THE SINGLE DIGITS AND TEENS BOTH TODAY AND THURSDAY
AFTERNOONS. OVERNIGHT HUMIDITY RECOVERIES WILL REMAIN NEAR OR
BELOW 30 PERCENT IN THERMAL BELTS AND WINDY AREAS TONIGHT.

WIDESPREAD STRONG WINDS ARE NOT EXPECTED WITH THIS EVENT.
HOWEVER...LOCALLY FAVORED CANYONS...PASSES...AND RIDGES WILL
EXPERIENCE GUSTY WINDS TODAY AND THURSDAY...ESPECIALLY DURING THE
LATE NIGHT AND EARLY MORNING HOURS. THE COMBINATION OF GUSTY
WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED
THE ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF NORTHERN
CALIFORNIA INTO THURSDAY EVENING.

CAZ264-280000-
/O.CON.KSTO.FW.W.0008.000000T0000Z-080829T0300Z/
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
500 AM PDT WED AUG 27 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY. 

AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH THURSDAY EVENING.
HUMIDITY MAY DROP INTO THE SINGLE DIGITS AND LOWER TEENS DURING
THE AFTERNOONS TODAY AND THURSDAY AND NOT RECOVER MUCH ABOVE 25 TO
35 PERCENT IN THERMAL BELTS AND RIDGETOPS OVERNIGHT. MEANWHILE...
LOCALLY GUSTY NORTHEAST WINDS WILL DEVELOP THIS MORNING AND
CONTINUE INTO THURSDAY. WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH
ARE EXPECTED THROUGH FAVORED CANYONS...PASSES...AND RIDGES. WINDS
WILL BE STRONGEST DURING THE EARLY MORNING AND LATE NIGHT HOURS.
THEY WILL DROP OFF SOMEWHAT DURING THE DAY BEFORE INCREASING AGAIN
AT NIGHT. AFTERNOON HIGH TEMPERATURES MAY EXCEED 100 DEGREES IN
THE LOWER ELEVATIONS TODAY AND THURSDAY AFTERNOONS. THE
COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES AND
DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING THROUGH
THURSDAY EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ213>216-263-266>269-279-280000-
/O.CON.KSTO.FW.W.0008.080827T1800Z-080829T0300Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-EASTERN MENDOCINO NF-
500 AM PDT WED AUG 27 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM PDT THURSDAY. 

AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH THURSDAY EVENING.
HUMIDITY MAY DROP INTO THE SINGLE DIGITS AND LOWER TEENS DURING
THE AFTERNOONS THROUGH THURSDAY AND NOT RECOVER MUCH ABOVE 25 TO
35 PERCENT IN THERMAL BELTS OVERNIGHT. MEANWHILE...LOCALLY GUSTY
NORTHEAST WINDS WILL DEVELOP BY LATE THIS MORNING AND CONTINUE
INTO THURSDAY EVENING. WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH
ARE EXPECTED THROUGH FAVORED CANYONS...PASSES...AND RIDGES. WINDS
WILL BE STRONGEST DURING THE EARLY MORNING AND LATE NIGHT HOURS.
THEY WILL DROP OFF SOMEWHAT DURING THE DAY...BEFORE INCREASING
AGAIN AT NIGHT. AFTERNOON HIGH TEMPERATURES MAY EXCEED 100 DEGREES
IN THE LOWER ELEVATIONS TODAY AND THURSDAY AFTERNOONS...AND RISE
INTO THE 90S EVEN AT HIGHER ELEVATIONS. THE COMBINATION OF GUSTY
WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED
THE ISSUANCE OF A RED FLAG WARNING FROM LATE THIS MORNING THROUGH
THURSDAY EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS86 KSTO 272131
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
231 PM PDT WED AUG 27 2008

...HOT TEMPERATURES...GUSTY WINDS AND LOW HUMIDITY WILL CONTINUE
INTO THURSDAY EVENING...

.DISCUSSION...GUSTY NORTH WINDS ARE LIKELY OVER THE WESTERN SACRAMENTO
VALLEY AND DELTA TONIGHT. THE STRONGEST WINDS WILL SHIFT TO THE EASTERN
FOOTHILLS AND WEST SLOPE OF THE SIERRA THURSDAY. HUMIDITY RECOVERIES
WILL REMAIN BELOW 30 PERCENT IN MANY AREAS TONIGHT...AND AREAS OF SINGLE
DIGIT HUMIDITY VALUES MAY OCCUR THURSDAY AFTERNOON. NEAR RECORD HIGH
TEMPERATURES ARE EXPECTED THURSDAY. THEY WILL RANGE FROM 104 TO
111 IN THE VALLEYS...AND THE UPPER 90S TO 100 IN THE FOOTHILLS.
ELEVATIONS NEAR 5000 FEET MAY EVEN REACH 90 DEGREES.

WIDESPREAD STRONG WINDS ARE NOT EXPECTED...HOWEVER LOCALLY FAVORED
CANYONS...PASSES...AND RIDGES WILL EXPERIENCE GUSTY WINDS THROUGH
THURSDAY EVENING. THE STRONGEST WINDS MAY OCCUR DURING THE LATE
NIGHT AND EARLY MORNING HOURS. THE COMBINATION OF GUSTY WIND...LOW
HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS WARRANTED THE
ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF NORTHERN CALIFORNIA
THROUGH THURSDAY EVENING.

CAZ218-281230-
/O.EXB.KSTO.FW.W.0008.080828T0300Z-080829T0300Z/
CARQUINEZ STRAIT AND DELTA-
231 PM PDT WED AUG 27 2008

...RED FLAG WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM PDT
THURSDAY. 

AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH THURSDAY EVENING. HUMIDITY
VALUES WILL NOT RECOVER MUCH ABOVE 25 TO 35 PERCENT TONIGHT AS
GUSTY NORTH WINDS DEVELOP BY LATE EVENING. WINDS OF 15 TO 30 MPH
ARE EXPECTED OVERNIGHT. WINDS WILL LIKELY DECREASE THURSDAY
MORNING...HOWEVER HUMIDITY VALUES COULD DROP INTO THE SINGLE
DIGITS AS STRONG HIGH PRESSURE PUSHES TEMPERATURES OVER 100
DEGREES. 

THE COMBINATION OF GUSTY WINDS...LOW HUMIDITY...HOT TEMPERATURES
AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING
FROM LATE THIS EVENING THROUGH THURSDAY EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ213>216-263-264-266>269-279-281230-
/O.CON.KSTO.FW.W.0008.000000T0000Z-080829T0300Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-EASTERN MENDOCINO NF-
231 PM PDT WED AUG 27 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY. 

AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH THURSDAY EVENING AS
GUSTY WINDS CONTINUE THROUGH FAVORED CANYONS...PASSES...AND
RIDGES. NORTH WINDS OF 15 TO 30 MPH ARE EXPECTED TONIGHT ALONG THE
WEST SIDE OF THE SACRAMENTO VALLEY. THE STRONGEST WINDS WILL SHIFT
TO THE EASTERN FOOTHILLS AND WEST SLOPES OF THE SIERRA NEVADA
THURSDAY. HUMIDITY WILL REMAIN IN THE 25 TO 35 PERCENT RANGE
OVERNIGHT...AND MAY DROP INTO THE SINGLE DIGITS THURSDAY.
ADDITIONALLY...NEAR RECORD HIGH TEMPERATURES IN THE 100S IN THE
VALLEYS AND UPPER 90S EVEN NEAR 5000 FEET ARE EXPECTED THURSDAY. 

THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES
AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING
THROUGH THURSDAY EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

SG
000 
WWUS86 KSTO 281344
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
644 AM PDT THU AUG 28 2008

...HOT TEMPERATURES...GUSTY WINDS AND LOW HUMIDITY WILL CONTINUE
INTO THIS EVENING...

.DISCUSSION...GUSTY NORTH WINDS ALONG THE WESTERN
SACRAMENTO VALLEY. STRONG WINDS WILL SHIFT TO THE EASTERN
FOOTHILLS AND WEST SLOPE OF THE SIERRA TODAY. AREAS OF SINGLE
DIGIT HUMIDITY VALUES WILL OCCUR AS NEAR RECORD HIGH TEMPERATURES
ARE EXPECTED THIS AFTERNOON. MAX TEMPERATURES WILL RANGE FROM 104 
TO 111 IN THE VALLEYS...AND THE UPPER 90S TO 100 IN THE FOOTHILLS.
ELEVATIONS NEAR 5000 FEET MAY EVEN REACH 90 DEGREES.

WIDESPREAD STRONG WINDS ARE NOT EXPECTED...HOWEVER LOCALLY
FAVORED CANYONS...PASSES...AND RIDGES WILL EXPERIENCE GUSTY WINDS
THROUGH THIS EVENING. THE STRONGEST WINDS MAY OCCUR DURING
THE LATE NIGHT AND EARLY MORNING HOURS. THE COMBINATION OF GUSTY
WIND...LOW HUMIDITY...HOT TEMPERATURES AND DRY FUELS HAS
WARRANTED THE ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF
NORTHERN CALIFORNIA THROUGH THIS EVENING.

CAZ213>216-218-263-264-266>269-279-290300-
/O.CON.KSTO.FW.W.0008.000000T0000Z-080829T0300Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-
SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN PORTIONS OF TEHAMA-
GLENN UNIT-LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-EASTERN MENDOCINO NF-
644 AM PDT THU AUG 28 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH THIS EVENING AS
GUSTY WINDS CONTINUE THROUGH FAVORED CANYONS...PASSES...AND
RIDGES. NORTH WINDS OF 15 TO 30 MPH ARE EXPECTED TODAY ALONG
THE WEST SIDE OF THE SACRAMENTO VALLEY. STRONG WINDS WILL SHIFT
TO THE EASTERN FOOTHILLS AND WEST SLOPES OF THE SIERRA NEVADA
TODAY. MINIMUM HUMIDITY VALUES WILL RANGE IN THE SINGLE DIGITS
TO LOW TEENS TODAY. ADDITIONALLY...NEAR RECORD HIGH TEMPERATURES IN
THE 100S IN THE VALLEYS AND UPPER 90S EVEN NEAR 5000 FEET ARE
EXPECTED.

THE COMBINATION OF GUSTY WIND...LOW HUMIDITY...HOT TEMPERATURES
AND DRY FUELS HAS WARRANTED THE ISSUANCE OF A RED FLAG WARNING
THROUGH THIS EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS86 KSTO 282243
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
343 PM PDT THU AUG 28 2008

...GUSTY WIND AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE
TONIGHT INTO FRIDAY MORNING OVER PORTIONS OF INTERIOR NORTHERN 
CALIFORNIA...

.DISCUSSION...STRONG HIGH PRESSURE EXTENDING INLAND THROUGH OREGON
INTO THE GREAT BASIN WITH LOWER PRESSURE OVER NORTHERN CALIFORNIA
WILL CONTINUE AREAS OF GUSTY NORTH TO NORTHEAST WIND OVERNIGHT
INTO FRIDAY MORNING. THIS COMBINED WITH ABOVE NORMAL TEMPERATURES
AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE RED FLAG
CONDITIONS FOR EASTERN PORTIONS OF THE SHASTA TRINITY FOREST...THE
NORTHERN SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS. WIND IS
EXPECTED TO DECREASE FRIDAY MORNING WITH COOLING AND GENERALLY
HIGHER HUMIDITIES THIS WEEKEND AS A TROUGH OF LOW PRESSURE MOVES
THROUGH.


CAZ213-215-263-266-279-290300-
/O.EXT.KSTO.FW.W.0008.000000T0000Z-080829T1800Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF-
343 PM PDT THU AUG 28 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 11 AM PDT FRIDAY...

AREAS OF GUSTY NORTH TO NORTHEAST WIND WILL CONTINUE TONIGHT INTO
FRIDAY MORNING. WIND SPEEDS OF 10 TO 20 MPH WITH LOCAL GUSTS OF 30
TO 40 MPH THROUGH FAVORED CANYONS...PASSES AND RIDGES CAN BE EXPECTED.
THIS COMBINED WITH ABOVE NORMAL TEMPERATURES WILL AGAIN RESULT IN
POOR OVERNIGHT HUMIDITY RECOVERIES WITH MAXIMUM HUMIDITIES
REMAINING BELOW 30 PERCENT IN MANY AREAS.

THE WIND IS FORECAST TO DECREASE FRIDAY MORNING AS THE PRESSURE
GRADIENT WEAKENS. COOLING WITH GENERALLY INCREASING HUMIDITIES
EXPECTED THIS WEEKEND.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ214-216-218-264-267>269-290300-
/O.CON.KSTO.FW.W.0008.000000T0000Z-080829T0300Z/
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
343 PM PDT THU AUG 28 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

LOCALLY GUSTY NORTH TO NORTHEAST WIND IS EXPECTED TO DECREASE THIS
EVENING ALLOWING THE RED FLAG WARNING TO EXPIRE. WINDS WILL
GENERALLY BE LIGHTER TONIGHT THAN LAST NIGHT. THIS WILL ALLOW FOR
SLIGHTLY IMPROVED HUMIDITY RECOVERIES IN MANY AREAS. LESS WIND IS
FORECAST ON FRIDAY. COOLING WITH GENERALLY HIGHER HUMIDITIES
THIS WEEKEND AS TROUGH OF LOW PRESSURE MOVES INTO NORTHERN 
CALIFORNIA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$


PCH
000 
WWUS86 KSTO 290303
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
803 PM PDT THU AUG 28 2008

...BREEZY WIND AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL
CONTINUE TONIGHT INTO FRIDAY MORNING OVER PORTIONS OF INTERIOR
NORTHERN CALIFORNIA...

.DISCUSSION...STRONG HIGH PRESSURE EXTENDING INLAND THROUGH
OREGON INTO THE GREAT BASIN WITH LOWER PRESSURE OVER NORTHERN
CALIFORNIA WILL CONTINUE AREAS OF BREEZY NORTH TO NORTHEAST WIND
OVERNIGHT INTO FRIDAY MORNING. THIS COMBINED WITH ABOVE NORMAL
TEMPERATURES AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE
RED FLAG CONDITIONS FOR THE NORTHERN SACRAMENTO VALLEY AND
SURROUNDING FOOTHILLS. WIND IS EXPECTED TO DECREASE FRIDAY MORNING
WITH COOLING AND GENERALLY HIGHER HUMIDITIES THIS WEEKEND AS A
TROUGH OF LOW PRESSURE MOVES THROUGH.

CAZ214-216-218-264-267>269-290415-
/O.EXP.KSTO.FW.W.0008.000000T0000Z-080829T0300Z/
BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING
NORTHWEST LASSEN NF NORTH OF LASSEN NP-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-
LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
803 PM PDT THU AUG 28 2008

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR THE
CENTRAL SACRAMENTO VALLEY...BURNEY BASIN...LAKE COUNTY PORTION OF
THE LAKE-NAPA-SONOMA UNIT...CARQUINEZ STRAIT AND DELTA REGION...NORTHERN
MOTHERLODE...AND THE NORTHERN SIERRA.

NORTHERLY PRESSURE GRADIENTS HAVE WEAKENED THIS EVENING AND ARE
EXPECTED TO CONTINUE TO WEAKEN OVERNIGHT. IN ADDITION...HUMIDITY
VALUES IN THE AREAS WHERE THE RED FLAG WARNING HAS BEEN ALLOWED
TO EXPIRE ARE EXPECTED TO CLIMB TO ABOVE 30 PERCENT TONIGHT.
THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED.

$$

CAZ213-215-263-266-279-291200-
/O.CON.KSTO.FW.W.0008.000000T0000Z-080829T1800Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF-
803 PM PDT THU AUG 28 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY FOR
THE NORTHERN SACRAMENTO VALLEY AND FOOTHILLS.

ALTHOUGH SLIGHTLY LIGHTER THIS EVENING...WINDS IN THE WARNING AREA
ARE EXPECTED TO REMAIN BREEZY THROUGH THE NIGHT. HUMIDITY VALUES
WHICH WERE IN THE SINGLE DIGITS ON THURSDAY WILL REMAIN BELOW 30
PERCENT TONIGHT. 

THE WIND IS FORECAST TO DECREASE FRIDAY MORNING AS THE PRESSURE
GRADIENT WEAKENS. COOLING WITH GENERALLY INCREASING HUMIDITIES
ARE EXPECTED THIS WEEKEND.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS86 KSTO 291126
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
426 AM PDT FRI AUG 29 2008

...BREEZY WIND AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL
CONTINUE INTO THIS MORNING OVER PORTIONS OF INTERIOR NORTHERN
CALIFORNIA...

.DISCUSSION...STRONG HIGH PRESSURE EXTENDING INLAND THROUGH
OREGON INTO THE GREAT BASIN WITH LOWER PRESSURE OVER NORTHERN
CALIFORNIA WILL CONTINUE AREAS OF BREEZY NORTH TO NORTHEAST WIND
DURING THE MORNING HOURS. THIS COMBINED WITH ABOVE NORMAL
TEMPERATURES AND POOR OVERNIGHT HUMIDITY RECOVERIES WILL CONTINUE
RED FLAG CONDITIONS FOR THE NORTHERN SACRAMENTO VALLEY AND
SURROUNDING FOOTHILLS. WIND IS EXPECTED TO DECREASE BY THIS AFTERNOON
WITH COOLING AND GENERALLY HIGHER HUMIDITIES THIS WEEKEND AS A
TROUGH OF LOW PRESSURE MOVES TOWARDS NORTHERN CALIFORNIA.

CAZ213-215-263-266-279-291800-
/O.CON.KSTO.FW.W.0008.000000T0000Z-080829T1800Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF-
426 AM PDT FRI AUG 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING. 

WINDS ARE EXPECTED TO REMAIN LOCALLY BREEZY DURING THE MORNING
HOURS. OVERNIGHT HUMIDITY RECOVERIES SHOULD REMAIN BELOW 30
PERCENT FOR MOST OF THE WARNING AREA.

THE WIND IS FORECAST TO DECREASE BY THIS AFTERNOON AS THE PRESSURE
GRADIENT WEAKENS. COOLING WITH GENERALLY INCREASING HUMIDITIES
ARE EXPECTED THIS WEEKEND.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS86 KSTO 291805
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
1105 AM PDT FRI AUG 29 2008


CAZ213-215-263-266-279-291915-
/O.EXP.KSTO.FW.W.0008.000000T0000Z-080829T1800Z/
EASTERN PORTION OF SHASTA/TRINITY NF-
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-EASTERN MENDOCINO NF-
1105 AM PDT FRI AUG 29 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. WIND HAS DIMINISHED
OVER MOST AREAS THIS MORNING AND IS FORECAST TO BE LIGHTER TODAY.
HUMDITIES TODAY HOWEVER WILL REMAIN LOW WITH RECOVERIES TONIGHT
STILL BEING MODERATE TO POOR IN MOST LOCATIONS.



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Aug 26, 10:10 AM PDT, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 26, 10:10 AM PDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
1010 AM PDT TUE AUG 26 2008

.DISCUSSION...
STRONG NORTHERLY FLOW THIS MORNING AS HIGH BUILDS INTO OREGON.  THE
MEDFORD-SACRAMENTO GRADIENT IS UP TO 9.8 MB WITH 8.6 OF IT FROM
MEDFORD TO REDDING.  THIS HAS GENERATED PRETTY STRONG SFC WINDS IN
THE NRN SAC VALLEY AND ADJACENT FOOTHILLS.  SUSTAINED CENTRAL VALLEY
WINDS IN THE TEENS WITH GUSTS AROUND 30 MPH.  WINDS WILL GRADUALLY
WEAKEN INTO THE EVENING THEN BEGIN TO INCREASE AGAIN OVERNIGHT.  THE
NRN SIERRA FOOTHILLS WILL ALSO SEE AN INCREASE IN NORTHEASTERLY FLOW
OVERNIGHT.  AS FAR AS TEMPS ARE CONCERNED...WED AND THURS SHOULD BE
THE HOTTEST WITH THURS BEING THE WORST WITH TRIPLE DIGITS IN THE
VALLEY AND MANY FOOTHILL LOCATIONS.  THE NRN SAC VALLEY MAY REACH
110F ON THURS.  FRI AND SAT LOOK VERY WARM AS WELL...BUT DROPPING TO
THE UPPER 90S IN THE VALLEY BY SAT.  OVERNIGHT TEMPS LAST NIGHT WERE
A BIT COOLER THE PREVIOUS 24 HRS...BUT NOW HAVE ALREADY REBOUNDED
AND ARE A DEGREE OR TWO ABOVE YESTERDAY.  MAY ADD A SLIGHT CHANCE
T-STORMS NEAR THE SIERRA CREST SOUTH OF TAHOE FOR FRI AFTN.

&&

.AVIATION...
HIGH PRESSURE WILL BUILD INTO NORTHERN CALIFORNIA TODAY...WITH VFR
CONDITIONS PREVAILING.  NORTHERLY WINDS WILL ALSO CONTINUE ACROSS
THE NORTHERN SACRAMENTO AND SURROUNDING FOOTHILLS...WITH GUSTS UP TO
25 KTS POSSIBLE THROUGH APPROX 20Z.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
...RED FLAG WARNING FOR THE LAKE COUNTY PORTION OF THE NAPA SONOMA
UNIT EARLY WEDNESDAY MORNING THROUGH THURSDAY EVENING...
...RED FLAG WARNING FOR THE SHASTA COUNTY MOUNTAINS...NORTHERN AND
CENTRAL SACRAMENTO VALLEY...NORTHEAST FOOTHILLS OF THE NORTHERN
SACRAMENTO VALLEY...MOTHERLODE AND THE SIERRA NEVADA INCLUDING
WESTERN PLUMAS COUNTY FROM LATE WEDNESDAY MORNING THROUGH THURSDAY
EVENING...

&&
Hazardous weather outlook, Aug 26, 7:00 AM PDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT TUE AUG 26 2008

CAZ013>019-063-064-066>069-271400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT TUE AUG 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

FIRE WEATHER WATCH IN EFFECT TONIGHT FOR WESTERN SHASTA COUNTY
MOUNTAINS THROUGH LAKE COUNTY...INCLUDING THE NORTHERN SACRAMENTO
VALLEY...NORTHEAST FOOTHILLS OF THE NORTHERN SACRAMENTO
VALLEY...MOTHERLODE AND THE SIERRA NEVADA INCLUDING WESTERN PLUMAS
COUNTY.

* FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

FIRE WEATHER WATCH UNTIL THURSDAY AFTERNOON FOR WESTERN SHASTA COUNTY
MOUNTAINS THROUGH LAKE COUNTY...INCLUDING THE NORTHERN SACRAMENTO
VALLEY...NORTHEAST FOOTHILLS OF THE NORTHERN SACRAMENTO
VALLEY...MOTHERLODE AND THE SIERRA NEVADA INCLUDING WESTERN PLUMAS
COUNTY.

* FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

Nearby

Red Flag Warnings in California, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.